# SDR GUUA03130601

- Difficulty date: March 13, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N268AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120202
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 922AA2YAGPZ722A
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT RIGHT MAIN LANDING GEAR ANNUNCIATOR ACTUATES BETWEEN SYSTEM RED -A- AND GREEN -A-, ON THE GROUND -B- LIGHTS OPERATE PROPERLY.  REPLACED RIGHT MAIN LANDING GEAR -B- SYSTEM PROXIMITY SENSOR.
